Dr. Xiaoping Shi

Department of Mathematics and Statistics
York University, ON, Canada
xpshi@mathstat.yorku.ca
    

                             

Teaching

MATH 1131 (Introduction to Statistics I) - Winter 2014 (York University)

MATH 2570 (Elementary Statistics II) - Winter 2014 (York University)

MATH 2560 (Elementary Statistics I) - Fall 2013 (York University)

MATH 3330 (Regression Analysis) - Fall 2013 (York University)

STA261H1S (Probability and Statistics II)- Summer 2013 (University of Toronto)

MATH 3330 (Regression Analysis) - Summer 2013 (York University)
Overall course evaluation: 4.2 (out of 5).

Employment

2013-, Instructor, York University.

2011-2013, Postdoctoral Fellow, University of Toronto, Supervisor: Professor Nancy Reid

2002-2008, Assistant Professor, Hefei University of Technology

Education

Research interests

Saddlepoint approximation; Composite likelihood inference; Change point analysis; Variable selection; Asymptotic analysis

Publications in 2009 - present

1. A sequential multiple change-point detection procedure via VIF regression with Xiang-Sheng Wang, Dongwei Wei and Yuehua Wu, Computational Statistics, 2014, in revision. R package-VIFCP.
2.
Saddlepoint approximation of nonlinear moments with Nancy Reid and Xiang-Sheng Wang, Statistica Sinica, 2014, to appear.
3.
Approximation to the moments of ratios of cumulative sums with Nancy Reid and Yuehua Wu, Canadian Journal of Statistics, 2014, Vol. 42, Issue 2: 325-336.
4.
A statistical test of change-point in mean that almost surely has zero error probabilities with Guoqi Qian and Yuehua Wu, Australian & New Zealand Journal of Statistics, 2014, Vol. 55, Issue 4: 435-454. .
5. A novel and fast methodology for simultaneous multiple structural break estimation and variable selection for nonstationary time series models with Baisuo Jin and Yuehua Wu, Statistics and Computing, 2013, Vol. 23, Issue 2: 221-231. R package-pluscpv for 64 system; see instructions.
6. An M-estimation-based criterion for simultaneous change point analysis and variable selection in a regression problem with C.R. Rao and Yuehua Wu, Journal of Statistical Theory and Practice, 2010, Vol. 4, Issue 4: 773-801.
7.
A note on the asymptotic approximation of the inverse moments with Yuehua Wu and Yu Liu, Statistics and Probability Letters, 2010, Vol. 80, Issue 15: 1260-1264.
8.
A note on the convergence rate of the kernel density estimator of the mode with Yuehua Wu and Baiqi Miao, Statistics and Probability Letters, 2009, Vol. 79, Issue 17: 1866-1871.
9.
Asymptotic approximation of inverse moments of nonnegative random variables with Tiee-Jian Wu and Baiqi Miao, Statistics and Probability Letters, 2009, Vol. 79, Issue 11: 1366-1371.
10.
Strong convergence rate of estimators of change point and its application with Yuehua Wu and Baiqi Miao, Computational Statistics and Data Analysis, 2009, Vol. 53, Issue 4: 990-998.

Invited talks